question-icon

What are the withdrawal symptoms of Xanax?

default
Posted on Thu, 21 May 2015
Question: I'm going into detox (inpatient for 10 days) i drink a bottle of wine per day and take 1 ml of xanax… my doctor chooses to use phenobarbital for detox… after around 3 weeks some sort of gaba re uptake… scared don't know what to expect have to work the day after discharge

what "pain" am I expected to experience??
doctor
Answered by Dr. Shoaib Khan (14 minutes later)
Brief Answer:
Explained all symptoms you can expect ma'am

Detailed Answer:
Hello ma'am and welcome.

Thank you for writing to us.

First all, I am very proud of you for doing this, I commend your apprpach and headstrong nature. The "pain" as put by you is mostly the withdrawal symptoms you can expect to alcohol and the xanax and they could be the following:

+Nausea
+Headache
+Abdominal cramps
+Vomiting
+Anxiety
+Tremors (mainly in upper limb)
+Sweating
+Chest pain
+Insomnia
+Diarrhea and other gastric symptoms
+Vision disturbances
+Mood changes
+Increased sensitivity to light, sound, etc.

I hope and pray you either experience none of the withdraeal symptoms or experience minimum. Please do not hesitate to write back to me for any further clarifications, I am always here to help.

Best wishes.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Shoaib Khan

General & Family Physician

Practicing since :2009

Answered : 9409 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the withdrawal symptoms of Xanax?

Brief Answer: Explained all symptoms you can expect ma'am Detailed Answer: Hello ma'am and welcome. Thank you for writing to us. First all, I am very proud of you for doing this, I commend your apprpach and headstrong nature. The "pain" as put by you is mostly the withdrawal symptoms you can expect to alcohol and the xanax and they could be the following: +Nausea +Headache +Abdominal cramps +Vomiting +Anxiety +Tremors (mainly in upper limb) +Sweating +Chest pain +Insomnia +Diarrhea and other gastric symptoms +Vision disturbances +Mood changes +Increased sensitivity to light, sound, etc. I hope and pray you either experience none of the withdraeal symptoms or experience minimum. Please do not hesitate to write back to me for any further clarifications, I am always here to help. Best wishes.